# SDR CA140205004

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,410 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FINAL AVIONOCS INSPECTION, FOUND FLAP TORQUE TUBE F2 IN THE MID EBAY NOT INSTALLED CORRECTLY, BOLT NOT THROUGH HOLE IN TUBE.  AFTER PULLING ON TUBES, IT DETACHED FROM GEARBOX.
